# SDR UALA2008111303171

- Difficulty date: June 2, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 34,522 hours, 9,824 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL BURN IS EXCESSIVE.  UPON ARRIVAL PRIOR TO RE-FUEL DRIP AND CONFIRM FUEL QTY'S FOR ACCURACY.  THEN AFTER FUELING STICK AND RECONFIRM INDICATION FOR ACCURACY.  ACP'D, FUELERS DRIPPED BEFORE AND AFTER FUELING AND NO DISCREPANCY FOUND.  CREW COMMENTS:  HAVE REASON TO SUSPECT THE CENTER FUEL QUANTITY GAUGE IS UNRELIABLE.  ACCOMPLISHED BITE TEST.  CHECKS OK.
